# SDR 2006UALA02223

- Difficulty date: November 19, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 57,054 hours, 33,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010711
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER OVERWING EMERGENCY EXIT SIGN IN INOP.  REPLACED EXIT SIGN.
